I have a question/advice for all of you all that have had what they call the "mirena crash" and for women considering the mirena.
Q: I feel like I'm dying at this point. I have been to ER. Twice because of the EXTREMELY heavy bleeding, bad cramping, and blood clots about the side of baseballs. It has been seven days since it has started,(had mirena taken out last Wednesday morning and the bleeding started that night) and it has only gotten worse. They gave me provera to try and stop/slow bleeding but it is doing nothing!!!! I went in today for a doc visit and they wrote me another script for 5 day provera again. Let me explain how bad it has gotten. At the moment I am actually wearing an adult diaper, and 2 overnight pads like they give you after you have had a baby, and changing those every 45 mins. 30 if I try to pick up my daughter or stand too long at work. I am FREAKING out!! Do you know how degrading it is when you have to wear a diaper at only 21 years old? I have been taking iron pills and eating lots of spinach, tuna and everything trying to NOT DIE. When they took my levels at the doc my iron was at a 10. I have always been told it is supposed to be 15. They have done an ultrasound and say I look normal but I feel like my insides are RAW and I feel empty inside, like I've had a miscarriage or something. Any suggestions as to if something else may be going on besides just the removal of the mirena?
ADVICE: This is my 3rd mirena. One expelled itself, the second one cause me to have costs that were doubling by the month so I had to have surgery for fear of it busting my falopian tube or vary, and not this one has been hell. I have gained 60 lbs in one year, and actually ate less. I had absolutely no sex drive and it got to the point where my man has accused me of cheating. All my hair is falling out of my head bit my hair has become thicker and darker in all other areas. Acne that will not go away, and my migrants are 1000 times worse. I was also very polar/depressed. I literally felt like I was losing my mind. So please take in all precautions before you get it my doc kept pushing the mirena and I kept giving in. THEY DON'T TELL YOU ALL OF THE SIDE EFFECTS AND WHAT CAN/WILL HAPPEN. It may be right for some women, but do your research before you ruin your body!!!
To control heavy bleeding, you may need to get oral contraceptives and ethamsylate and tranexemic acid prescribed. This will control heavy bleeding. Apart from iron supplements, eat raw dark-green leafy vegetables (like spinach or kale), liver, yeast, beans and citrus fruits, and in fortified cereals and bread. This is must to prevent any anemia.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.